# SDR CALA2024070800165

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 70,626 hours, 24,925 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Aft Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT ENTRY DOOR LT ILUM SHORTLY AFTER THRUST ADVANCED ON TO AFT ENTRY DOOR CHK PRIOR TO EACH DEPARTURE FLIGHT REQUIRED . UPDATE INFO . REQUEST MEL DEFERRAL. VERIFIED DOOR SECURED LATCH AND CLOSE. C/W DDP. PLACED ON MEL DEFERRAL . C/W DDP.   CHECKED AND ADJUSTED AFT ENTRY DOOR SENSOR REF AMM 52-71-11-820-801. PERFORMED OPS CHECK OF AFT ENTRY DOOR REF 52-13-00. PLACARD REMOVED.
